American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hiroshi Haruki and Themistocles M. Rassias. A new characterization of Möbius transformations by use of Apollonius hexagons. Proc. Amer. Math. Soc. 128 (2000) 2105-2109. MR 1653398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Aczél. The state of the second part of Hilbert's fifth problem. Bull. Amer. Math. Soc. 20 (1989) 153-163. MR 981872.
Abstract, references, and article information   
View Article: PDF

[3] John A. Baker. Functional equations, tempered distributions and Fourier transforms . Trans. Amer. Math. Soc. 315 (1989) 57-68. MR 979965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alan C. Wilde. Algebras of operators isomorphic to the circulant algebra . Proc. Amer. Math. Soc. 105 (1989) 808-816. MR 937854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Bruce R. Ebanks. Branching and generalized-recursive inset entropies . Proc. Amer. Math. Soc. 79 (1980) 260-267. MR 565351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1